Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 19, 2007, 6:48 PM EDT for McDowell County, West Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 6:48 PM EDT (22:48 UTC)
- Expired
- Jun 19, 2007, 7:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County McDowell County, WV
The radar
The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRLX 192248 SVRRLX WVC047-192315- /O.NEW.KRLX.SV.W.0061.070619T2248Z-070619T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 648 PM EDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCDOWELL COUNTY IN WEST VIRGINIA... * UNTIL 715 PM EDT * AT 643 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES SOUTHWEST OF NORTHFORK...OR ABOUT 6 MILES NORTHWEST OF TAZEWELL...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF NORTHFORK BY 715 PM EDT... REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3719 8174 3706 8158 3735 8116 3751 8136 $$ 12
2 follow-up statements
000 WWUS51 KRLX 192300 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 700 PM EDT TUE JUN 19 2007 WVC047-192315- /O.CON.KRLX.SV.W.0061.000000T0000Z-070619T2315Z/ MCDOWELL WV- 700 PM EDT TUE JUN 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR MCDOWELL COUNTY... AT 652 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CUCUMBER...OR ABOUT 10 MILES NORTHWEST OF TAZEWELL...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ELBERT BY 705 PM EDT... ANAWALT...JENKINJONES...MAYBEURY AND 7 MILES SOUTH OF KEYSTONE BY 715 PM EDT... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3719 8174 3706 8158 3735 8116 3751 8136 $$
000 WWUS51 KRLX 192314 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 714 PM EDT TUE JUN 19 2007 WVC047-192324- /O.EXP.KRLX.SV.W.0061.000000T0000Z-070619T2315Z/ MCDOWELL WV- 714 PM EDT TUE JUN 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MCDOWELL COUNTY EXPIRES AT 715 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3719 8174 3706 8158 3735 8116 3751 8136 $$ 12
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:44 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 19, 3:44 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 344 PM EDT TUE JUN 19 2007 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. A COLD FRONT FOLLOWS...AND HIGH PRESSURE BUILDS BACK IN FOR WEDNESDAY AND THURSDAY. A LOW PRESSURE SYSTEM WILL AFFECT THE AREA LATE FRIDAY THROUGH SATURDAY. && .NEAR TERM /THROUGH WEDNESDAY/... WARM AND HUMID CONDITIONS CONTINUE AHEAD OF A VIGOROUS COLD FRONT CURRENTLY PUSHING THROUGH THE LOWER GREAT LAKES AND BACK INTO THE MID MISSISSIPPI VALLEY. A SHARP DISCONTINUITY CAN BE SEEN IN THE VISIBLE SATELLITE IMAGERY DEPICTING THE CONTRAST IN AIR MASSES. MID LEVEL CLOUD DECK PLAGUING THE CWA THIS MORNING BROKE UP A BIT...GIVING A DECENT AMOUNT OF INSOLATION TO MUCH OF THE AREA. THIS HAS ALLOWED THE TEMPERATURES TO INCREASE BACK INTO THE MID 80S THIS AFTERNOON WITH DEWPOINTS IN THE MID TO UPPER SIXTIES. THROW INTO THE MIX A LITTLE INSTABILITY...AND THIS HAS PAVED THE WAY FOR CONVECTION THIS AFTERNOON WELL OUT AHEAD OF THE COLD FRONT. TRIGGERS HAVE BEEN HARD TO PINPOINT...BUT THE LOCAL MODELS HAVE IDENTIFIED A FEW AREAS OF OMEGA IN THE LOW TO MID LEVELS THAT HAVE HELPED TREMENDOUSLY IN PAINTING THE NEAR TERM POP FIELDS TODAY. ON THE WHOLE...EXPECTING THE REMAINDER OF THE DAY TO BE ONE OF THE BETTER AERIAL COVERAGE DAYS IN TERMS OF RAINFALL...THUNDERSTORMS THIS AFTERNOON AND EVENING...TAPERING TO SHOWERS OVERNIGHT WITH THE LOSS OF THE ENERGY OF THE SUN. SEVERE WEATHER IS POSSIBLE...SO WILL WATCH FOR SOME HAIL THAT MAY REACH SEVERE LIMITS...ALTHOUGH FORECAST SOUNDINGS HAVE BEEN SHOWING FAIRLY HIGH PRECIPITABLE WATER VALUES ACROSS THE REGION. WATER LOADING COULD HINDER THE SEVERE POTENTIAL A BIT. COLD FRONT MOVES THROUGH OVERNIGHT. SIGNIFICANT DRYING THROUGH THE COLUMN WILL OCCUR IN THE WAKE OF THE SYSTEM WITH WINDS OUT OF THE NORTHWEST. THE RESULT...A NEARLY CLOUDLESS SKY ON WEDNESDAY WITH PLEASANT TEMPERATURES. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... QUIET START TO THE PERIOD WITH HIGH PRESSURE IN CONTROL. LIKELY WILL HAVE RIVER VALLEY FOG EARLY THURSDAY MORNING. HIGH PRESSURE CONTINUES ITS DOMINANCE THURSDAY. DID LEAVE IN SLIGHT CHANCE POPS IN AFTERNOON AS NAM12 SHOWS LEAD IMPULSE IN NW FLOW. QUESTION FOR THURSDAY NIGHT AND FRIDAY IS DIFFERENCE BETWEEN NAM12...WHICH SHOWS STRONGER IMPULSE IN NW FLOW CLIMATOLOGICALLY FAVORED TO RESULT IN MCS TRAVELING SE. THIS WOULD AFFECT FAR NORTHERN SECTIONS INITIALLY FRIDAY AND THEN MUCH OF THE AREA FRIDAY NIGHT. ROLLED WITH GFS SOLUTION WHICH HAS BEEN CONSISTENT IN DEPICTING THIS FEATURE FOR LATE FRIDAY NIGHT AND SATURDAY. FEATURE LOOKS TO HAVE GOOD ALBEIT NARROW AXIS OF UNSTABLE AIR WITH DECENT CAPE AND H85 DEW POINTS FEEDING INTO IT. TEMPERATURES LOOKED GOOD ALL AROUND SAVE TO LOWER LOWS A BIT FURTHER UNDER RADIATIVE CONDITIONS WEDNESDAY NIGHT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... NW FLOW ALOFT DOMINATES THROUGH THE PERIOD WITH BIG UPPER LEVEL RIDGE OVER THE W INITIALLY...NOSING EASTWARD THRU THE OH VALLEY BY DAY 7...WHILE MAINTAINING AN ANCHOR OVER THE ROCKIES. FOLLOWED HPC SOLUTION WITH A WEAK COLD FRONT APPROACHING SATURDAY AND MOVING THROUGH SATURDAY NIGHT. THIS IS ACTUALLY A COMPACT SOUTHERN STREAM SYSTEM WITH REMARKABLE MODEL TO MODEL CONSISTENCY. A SYSTEM LIKE THIS WILL LIKELY PRODUCE ONE OR MORE MCS/S IN THE WARM ADVECTION OUT AHEAD OF IT GIVEN AXIS OF INSTABILITY FEEDING INTO IT...WHICH THEN TRACK SE INTO THE FORECAST AREA FRIDAY NIGHT INTO SATURDAY. THIS SYSTEM ITSELF ROLLS ON THROUGH SATURDAY NIGHT. THE WEATHER THEN TURNS HOT EARLY NEXT WEEK AS THE UPPER RIDGES NOSES IN OVER THE AREA...WITH GFS/ECMWF H85 TEMPERATURES 20-22C. A DISTURBANCE / AN MCS OR EVEN A COLD FRONT IN THE NW FLOW ALOFT ALOFT RAISES THE POSSIBILITY FOR THUNDERSTORMS AGAIN DAY 7. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... CONVECTION IS MOVING INTO THE AREA FROM THE SOUTHWEST AHEAD OF A VIGOROUS COLD FRONT TO THE NORTHWEST. AREAS OF CLEARING IN THE CLOUD COVER THIS AFTERNOON WILL AID IN THE DEVELOPMENT OF CB AREA WIDE...AND MOST LOCATIONS WILL SEE SHOWERS OR THUNDERSTORMS AT SOME POINT FOR THE REMAINDER OF THE DAY. ALL IN ALL...EXPECTING AN INCREASE IN THE COVERAGE OF ACTIVITY UNTIL THE SUN SETS...THEN SHOULD SEE THUNDERSTORMS DECREASING IN INTENSITY TO SHOWERS ALONG THE COLD FRONTAL BOUNDARY. THIS FEATURE SHOULD MOVE THROUGH THE AREA OVERNIGHT WITH SIGNIFICANT DRYING TAKING PLACE. BY DAWN...CLEAR SKIES SHOULD PREVAIL. THIS ALSO MAKES THE VISIBILITY FORECAST TRICKY. AS LOCATIONS CLEAR OUT...MVFR CONDITIONS COULD SET UP ALLOWING FOR RADIATIONAL COOLING COUPLED WITH A MOISTENED SURFACE FROM THE EXPECTED ACTIVITY TODAY. NO SIGNIFICANT WEATHER EXPECTED FOR WEDNESDAY. IFR/LIFR IN FOG POSSIBLE LATE WEDNESDAY NIGHT TO DAWN THURSDAY AND AGAIN LATE THURSDAY NIGHT TO DAWN FRIDAY...ESPECIALLY KEKN. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...26/TRM NEAR TERM...26 SHORT TERM...TRM LONG TERM...TRM AVIATION...26
Hazardous weather outlook, Jun 19, 3:53 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 353 PM EDT TUE JUN 19 2007 KYZ101-103-OHZ066-067-075-083>087-WVZ006-007-013-014-202000- GREENUP-BOYD-PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-CABELL-MASON-LINCOLN-PUTNAM- 353 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING...AHEAD OF AN ADVANCING COLD FRONT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ102-105-VAZ003-004-WVZ005-024-025-033-202000- CARTER-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-LOGAN-MCDOWELL- 353 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY. OHZ076-WVZ008>011-015>020-026>032-034>040-046-047-202000- WASHINGTON-JACKSON WV-WOOD-PLEASANTS-TYLER-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 353 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AHEAD OF AN ADVANCING COLD FRONT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Special weather statement, Jun 19, 5:09 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 509 PM EDT TUE JUN 19 2007 WVZ047-192145- RANDOLPH WV- 509 PM EDT TUE JUN 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR RANDOLPH COUNTY... AT 509 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTH CENTRAL RANDOLPH COUNTY...OR ABOUT 23 MILES SOUTH OF ELKINS...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE CHEAT BRIDGE...VALLEY HEAD...MILL CREEK...HUTTONSVILLE...DAILEY AND BEVERLY. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 1.5 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Special weather statement, Jun 19, 5:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 517 PM EDT TUE JUN 19 2007 WVZ047-192145- RANDOLPH WV- 517 PM EDT TUE JUN 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE POCAHONTAS COUNTY UNTIL 545 PM... AT 517 PM EDT...A STRONG THUNDERSTORM WAS OVER CENTRAL RANDOLPH COUNTY...OR ABOUT 18 MILES SOUTH OF ELKINS...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE CHEAT BRIDGE...BOWDEN...GLADY...HUTTONSVILLE...HARMAN AND DAILEY. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 1.5 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Special weather statement, Jun 19, 5:40 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 540 PM EDT TUE JUN 19 2007 KYZ101-OHZ075-076-083-085>087-WVZ007>011-192230- GREENUP KY-LAWRENCE OH-ATHENS OH-WASHINGTON OH-MEIGS OH-GALLIA OH-JACKSON OH-MASON WV-JACKSON WV-WOOD WV-PLEASANTS WV-TYLER WV- 540 PM EDT TUE JUN 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR OHIO AND WEST VIRGINIA COUNTIES ALONG THE OHIO RIVER... AT 540 PM EDT...A STRONG THUNDERSTORM WAS FROM MARIETTA TO 30 MILES SOUTHWEST OF OAK HILL...OR FROM MARIETTA TO 8 MILES SOUTH OF WEST PORTSMOUTH...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE GRAYS BRANCH...SOUTH PORTSMOUTH...ARVILLA...WILLOW ISLAND...WAVERLY AND DAVISVILLE. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 1.5 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Special weather statement, Jun 19, 5:40 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 540 PM EDT TUE JUN 19 2007 KYZ101-OHZ075-076-083-085>087-WVZ007>011-192230- GREENUP KY-LAWRENCE OH-ATHENS OH-WASHINGTON OH-MEIGS OH-GALLIA OH-JACKSON OH-MASON WV-JACKSON WV-WOOD WV-PLEASANTS WV-TYLER WV- 540 PM EDT TUE JUN 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR OHIO AND WEST VIRGINIA COUNTIES ALONG THE OHIO RIVER... AT 540 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS FROM MARIETTA TO 30 MILES SOUTHWEST OF OAK HILL...OR FROM MARIETTA TO 8 MILES SOUTH OF WEST PORTSMOUTH...MOVING EAST AT 30 MPH...APPROACHING THE OHIO RIVER. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE GRAYS BRANCH...SOUTH PORTSMOUTH...ARVILLA...WILLOW ISLAND...WAVERLY AND DAVISVILLE. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 1.5 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Special weather statement, Jun 19, 6:03 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 603 PM EDT TUE JUN 19 2007 WVZ031-032-192230- TAYLOR WV-HARRISON WV- 603 PM EDT TUE JUN 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FOR TAYLOR AND HARRISON COUNTIES FROM THE NATIONAL WEATHER SERVICE... AT 603 PM EDT...A STRONG THUNDERSTORM WAS OVER CLARKSBURG...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE MEADOWBROOK...MEADLAND...MCGEE...STONEWOOD...SHINNSTON AND NUTTER FORT. WIND GUSTS TO **FILL-IN** MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF **FILL-IN** INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Special weather statement, Jun 19, 6:30 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 630 PM EDT TUE JUN 19 2007 KYZ101-103-OHZ076-085>087-WVZ005>011-013>015-017-019-020-192315- GREENUP KY-BOYD KY-LAWRENCE OH-WASHINGTON OH-MEIGS OH-GALLIA OH-KANAWHA WV-PUTNAM WV-MASON WV-JACKSON WV-WIRT WV-CABELL WV-WOOD WV-DODDRIDGE WV-PLEASANTS WV-TYLER WV-WAYNE WV-LINCOLN WV-RITCHIE WV- 630 PM EDT TUE JUN 19 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 630 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS FROM PADEN CITY TO ASHLAND...OR JUST WEST OF THE OHIO RIVER...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SUMMIT... LOCKWOOD...MAVITY...LEOPOLD...BLANDVILLE AND NEW MILTON. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE PRODUCING RAINFALL RATES UP TO AN INCH AND A HALF PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.